# SDR IPXA2015011985336

- Difficulty date: January 8, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 87,767 hours, 15,363 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018497
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CM, DECK BS 2231, CRACKS WERE FOUND AT 2 EA HOLE BETWEEN S24 & S25 CRACK LOCATED AT FRAME INNER CHORD, UPPER HOLE RUNNING FORWARD WITH 0.060" AND LOWER HOLE WITH 0.040" LONG.  M/DECK BS2231 STR 24L TO STR 25L FRAME FWD INNER CHORD IS REPAIRED IAW SRM 53-60-15-2R-2, FIG 201, REV 71 REFER NRC LCP 502728 FOR WORK DETAIL.
